Jump to content
CrazyBoards.org

Bupropion causing acne?


Recommended Posts

Hi all, 

I've recently added generic Wellbutrin to my therapy. I've been taking 300 mg for last several weeks. Overall it's been great for me, but in the past week I've been breaking out pretty badly. I cannot think of any other variables (changes in diet, etc) that would cause this. I'm too old for pizza face! Has anyone experienced this or is it coincidence?

Link to comment
Share on other sites

  • 1 month later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...